chest-icon

Plueral efflusion effects

3 yrs ago i went for 8 months treamnt for pleural efflusion, after that water was drained but i had slight pain in left breathing in, dr. Said its okaya, it will go away jst need to know is it the after effect of PE ? Will the pain ever go as i m alwys afraid even slight couhing makes me think is the problm reoccuring is my tension genuiene
views-icons 60 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Plueral efflusion effects

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there.

I can understand your concern. 
You havent mentioned the cause of your pleural effusion. In india as mu colleague already rightly said TB is a leading cause of pleural effusion.
Kindly get yourself checked out by a pulmonologist in person.
Get adequate treatment and then the pain will definitely go.
Do not worry about that. If you are a smoker i would definitely encourage you to stop smoking.
Best regards. 
Dr. Anil kumar jain. Bangalore

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. B Rajashekar Bangalore | General Physician
Answered
hello yes there is a condition called dry pleurisy which can cause it consult a good chest physician and decide bye
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pankaj Kumar Delhi | General Physician
Answered
It occurs after drainage of PE... you have to take treatment for PE..In India most common cause of PE is TB.. so it is better to show a chest physician
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO